Doctor insights on:
Benadryl For Nausea
Benadryl (diphenhydramine): Either the recommended amount based on weight through the directions on the box or following your doctors recommendations if the recommended dose they made is higher. ...Read more
Not usually: Benadryl (diphenhydramine) is fine for allergies, and if seasonal issues trigger headaches, may be of limited benefit. But if you have migraine, will not help, and you are far better to try excedrin migraine or aleve. However, depending on your severity and frequency, you may want to consult your doctor and try to prevent the headaches. ...Read more
Took 10mg Vicodin last night around 5pm. Woke up with nausea and took 50mg of Benadryl (diphenhydramine) around 11am next day. Is this okay and safe?
Depends: But common side effects of drugs in the opiate class (such as Vicodan) include nausea and drowsiness. It is ok to take Benadryl (diphenhydramine) but whether it helps or not is another issue In the future, be sure to inform your doctor about this experience since you will likely react to other opiates as well with the same symptoms. ...Read more
I have a prescription for hydrocodone. If I take Benadryl (diphenhydramine) along with it, will it decrease my chances of nausea?
No: Benadryl typically only helps with allergy like symptoms. Nausea is best treated with medicines like Phenergan (promethazine) or zofran. You may need to speak with your doctor to discuss these options. Often times changing your pain medicine to another one will resolve your nausea, again speak with your doctor. ...Read more
When I take Benadryl (diphenhydramine) after after a night of drinking I have no nausea the next morning. Is this just a placebo effect or actually therapeutic?
I just started taking maxzide for hypertension and lexapro. I'm having headache and so nauseous. Would Benadryl (diphenhydramine) be ok to help with the nausea?
OK but: Benadryl (diphenhydramine) is unlikely to relieve your nausea. If the drugs mentioned were recently introduced, make sure that your symptoms are not just side effects. In order to control the nausea, you will need to know what is causing it. Rx drug is often effective if necessary. If you suffer from migraine, then this is how it shows up. ...Read more
I have chills and slight nausea. What medicine should I take- Aleve for the bad fever or Benadryl (diphenhydramine) for the allergy?
Perhaps both: You could take both but you didn't mention any specific allergy symptoms. Nausea could easily be a symptom of infection. And chills are not a symptom of allergy. In that case Benadryl (diphenhydramine) will only make you sleepy. It's not a very good medication for nausea. Take your Ibuprofen and go to bed. ...Read more
I had a wheatgrass shot then some carrot juice with banana. I'm having nausea and headache. Could it be an allergic reaction? Should I take Benadryl (diphenhydramine)?
Possible: But some wheatgrass are infested with insects or their eggs as well. If you have itching, then allergy is a more likely scenario. If not, it is difficult to tell for sure. Don't touch these products again until after you have talked to your doctor. If you still have the wheatgrass and had tolerated banana and carrot before. Save a sample of the wheat grass in case it needs be examined. ...Read more
Why are zofran, ativan and Benadryl (diphenhydramine) the main three drugs used for nausea and vomiting on pediatric oncology?
They work well...: Every patient is different with respect to the best combination of anti-nausea medicines that works for them. We tailor an anti-nausea regimen based on the patient and what chemotherapy they are receiving. There are other medications that can be added to the ones you mentioned, as well as acupressure and acupuncture (applied safely) that can help patients. ...Read more
Had lap/choelo. Nextweek severe hives-prednisone&benadryl.3weekpneumonia-doxycycline hyclate&flovent.6days treatmentstill nausea &light headedwhentired?
Complications: This is too far complicated for an online forum to answer. There are many facets in your story that need to be discussed. You need to see doctors in your area and your surgeon to determine where your symptoms are coming from. ...Read more
Allergy?: You need to talk with your doctor about finding out reason for the break out. ...Read more
I might have accidentally od'd on Benadryl (diphenhydramine) yesterday. I took around 325 mg. Nothing really happened except I feel sick and dizzy. What should I do?
I had a glass of wine around 8 pm and then at 10 I took benadryl (diphenhydramine). I don't feel sick but im scared to go to sleep. Should I be worried?
Are anti nausea drugs in the same family as antihistamines? I'm allergic to anti nausea drugs, dr is now saying I'm allergic to antihistamines?
There are: Many different types of anti-nausea medications, but none of them are anti-histamines. I don't know why your doctor is correlating the them. Perhaps he has another reason. Ask him. ...Read more
I am Having some mild test taking anxiety with slight nausea / tummy discomfort, I know that antihistamines are used for motion sickness. Could I try?
Try learning relaxation techniques, eg. Guided meditation or deep breathing (see YouTube).They lower heart rate & blood pressure, & help with physical & emotional sides of anxiety.Best if practiced regularly.
Antihistamines best for anxiety (hydroxyzine is FDA approved, Benadryl (diphenhydramine) =same generation) get into the brain. They unfortunately cut off the "stay awake and alert" signal, not good for exams. ...Read more
Wife feeling ill...Headache nausea slightly elevated pulse, temp normal, sharp ear pain, blurred vision taken ibuprophen benedryl today?
Bad idea: The snorting of medicines that are not supposed to be administered intranasally is usually going to lead to catastrophic effects. The consequences of administering Benadryl (diphenhydramine) in an inappropriate manner could be delirium and hallucinations. You could also turn psychotic and accidentally hurt yourself or someone else. ...Read more
No: Just don't take it again, with some people yes it can cause palpitations and incoordination ...Read more
Should be ok if...: If a person had no problems taking meloxicam (Mobic) in the past for some medical condition, and separately had no problem taking diphenhydramine (Benadryl) in the past, then she should be ok taking the medications at the same time. If worried, she can ask her doctor who prescribed the meloxicam. Benadryl does cause drowsiness, so can be unsafe for certain activities such as driving or piloting. ...Read more